MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. RESOLVE LOCKING DRAINAGE CATHETER

MERIT MEDICAL SYSTEMS INC. RESOLVE LOCKING DRAINAGE CATHETER
Model Number 00884450022252
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed.The root cause of failure was related to failure to follow the instructions for use (ifu).A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
RESOLVE LOCKING DRAINAGE CATHETER
Common Device Name
DRAINAGE CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan,, ut
MDR Report Key9832141
Report Number1721504-2020-00012
Device Sequence Number16915858
Product Code GBX
UDI-Device Identifier00884450022252
UDI-Public00884450022252
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2022
Device Model Number00884450022252
Device Catalogue NumberRLCMB-14-SFX/A
Device Lot NumberH1646876
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/05/2020
Supplement Date Received by Manufacturer05/18/2020
Initial Report FDA Received Date03/13/2020
Supplement Report FDA Received Date06/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;